Skip to content

Proof of the Ergodic Theorem.

Birkhoff, G. D. (1931). Proof of the Ergodic Theorem. Proceedings of the National Academy of Sciences USA, 17(12), 656-660.

Type
Journal article
Intellectual base
Primary research
Year
1931
Volume
17
Issue
12
Pages
656-660
DOI
10.1073/pnas.17.2.656
DOI registrant
National Academy of Sciences
Link
https://doi.org/10.1073/pnas.17.2.656
Cited from
mathematics, physics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 3 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6c765901b6a3 · see in the full table